[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Volume 12, Issue 1 (9-2018) ::
JSS 2018, 12(1): 119-141 Back to browse issues page
Robust Analysis of Variance based on Permutation Distribution of Trimmed Mean
Kourosh Dadkhah * , Edris Samadi Tudar
Abstract:   (6369 Views)

The presence of outliers in data set may affect structure of analysis of variance test so that test results led to wrong acceptance or rejection of null hypothesis. In this paper the method of robust permutation distribution of F statistic based on trimmed mean is proposed. This method by permutation distribution of a function of trimmed mean, reduces the sensitivity to classical assumptions such as normality and presence of outlier and it guarantees the reliability of result. The proposed method is compared with robust analysis of variance based of forward search approach. The proposed method, unlike the forward search-based approach is free of restricted parametric assumptions and computationally spend less time. Numerically assessment results on type I error and power of test, demonstrate good performance of this robust method in comparison with competitor method.

Keywords: Analysis of Variance, Robustness, Outlier, Permutation Distribution, Forward Search.
Full-Text [PDF 236 kb]   (2477 Downloads)    
Type of Study: Applied | Subject: Applied Statistics
Received: 2016/05/22 | Accepted: 2017/08/24 | Published: 2018/04/22
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Dadkhah K, Samadi Tudar E. Robust Analysis of Variance based on Permutation Distribution of Trimmed Mean. JSS 2018; 12 (1) :119-141
URL: http://jss.irstat.ir/article-1-474-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 12, Issue 1 (9-2018) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.06 seconds with 43 queries by YEKTAWEB 4700